Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Stomach problems, diagnosed as duodenum erosion, took Zanocin OZ. Permanent cure ?

sir, Iam from India and iam suffering from 10 years stomach related issues and i have under gone endoscopy and colonoscopy and got diagnosed as duodenum erosion and got cured for some time and after few days it has again started same problem that daily i used to go motion for 7times its a very big problem for me i used to have frequently ZANOCIN OZ 1 course of 4tablets every 3Months plz sugget me how to get over from this problem ,,,,,,,,,----------------AAAA.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  646
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
HI DEAR THANKS FOR QUESTION on HCM,you have been diagnosed to be having duodenal erosion by EGD (endoscopy) and you got cured and your taking zanocin oz that is ofloxcin with orindazole.dear when your endoscopy was done ,was CLO test also called as rapid urease test .taken if this test was positive then your duodenal erosion are caused by H pylori a bacteria in stomach which causes erosion and ulcer ,which is 100% curable,if not you can take pantoperazole 40 mg daily for 4 to 5 weeks it will heal your duodenal erosion and the medicine your talking for your loose motion can also cause duodenal erosion. your problems of 7 motion /day must get settle with medicine your taking if it is not getting settled dawn you must be having irritable bowel syndrome for which ,you must consult some gastroenterologist
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor